# SDR AALA202012099011

- Difficulty date: December 8, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 22,734 hours, 9,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1078850302BHW
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  18C EMERGENCY LIGHT COVER FELL OFF THE SIDE OF THE SEAT, ITEM PLACED ON 10-DAY MEL.  SUPPLEMENTAL REPORT: REPLACED 18C EPL SHROUD ASSEMBLY, IAW AMM 33-51-11.  OPERATIONS CHECK GOOD. (CLOSED)
